Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Recurring hypertriglyceridemia, elevated TSH, weakness, taking Rozavel F10, thyroxin 25mg, Neurobion

I was diagnosed with hypertriglyceridemia two months back. At that time my triglycerid level was 1205 mg/dl. I was prescribed Rozavel F10 - 2 tablets after dinner. After one month the level shot down to 135 mg/dl. the medicine was discontinued. But since my TSH was 6,91 the doctor prescribed Thyromin 25 mcg. Again in this month when my blood was checked, the triglycerid level was 444.4 mg/dl and TSH was normal. The doctor has now prescribed me Rozavel F10 - 1 tablet after dinner and Thyromin 25 mcg - 1 tablet in morning before breakfast. I have been told that I have to continue these throughout the life. Now a days I am feeling a bit weak. I have also been prescribed 1 tablet Neurobion . Please advise.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
hi...
u should not ve discontinued rozavel even if ur TG level came to normal...since these are chronic conditions and they get modified with dietary regulations and medical interventions...
the weakness can be due to side effect of rozavel(since all statins cause myalgia and muscle weakness)get ur renal function test....and thyroid hormone supplements take 3-4 months to act ...and hence ur weakness can be a hypothyroid symptom...my advice is to take thyromin in the mornin empty stomach...and take rozavel after breakfast...
hope u get well soon
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions